Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/805
Title: Double binomial sums and double sums related with certain linear recurrences of various order
Authors: Kılıç, Emrah
Arıkan, Talha
29574
Keywords: Double binomial sums
Double sums
Fibonacci number
Generating function
Pell number
Tribonacci number
Issue Date: 1-May-2018
Publisher: Chiang Mai University
Source: Kilic, E., & Arikan, T. (2018). Double Binomial Sums and Double Sums Related with Certain Linear Recurrences of Various Order. CHIANG MAI JOURNAL OF SCIENCE, 45(3), 1569-1577.
Abstract: In this paper, we derive new double binomial sums families related with generalized second, third and certain higher order linear recurrences. We also present various parametric generalizations of some results of [1, 2]. Finally we present some interesting double sums including only one binomial coefficient related with certain number sequences of various order. We use generating function methods to prove claimed results.
URI: http://it.science.cmu.ac.th/ejournal/journalDetail.php?journal_id=9162
https://hdl.handle.net/20.500.11851/805
ISSN: 0125-2526
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

50
checked on Dec 5, 2022

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.